# SDR CALA2017052701606

- Difficulty date: May 26, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 88,559 hours, 11,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BROKEN.  REPLACED THE LIGHT ASSY AND OP TESTED NORMAL IAW AMM 33-51-05 -960-802, REV 80.
